# SDR QXEA200701419

- Difficulty date: September 15, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 10,719 hours, 7,532 cycles
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P37
- Part serial: LMDL0223
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,146 hours, 9,407 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WILL NOT START. RETURNED TO THE GATE. MAINTENANCE REPLACED THE FADEC. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
